# SDR MYWA110120

- Difficulty date: November 28, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 27,967 hours, 10,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  INTERMITANTTLY COCKPIT {CONTROL CABIN} WILL NOT COOL AND HAS VERY WEAK AIR FLOW.  RESET FAULT PERFORMED BITE TEST ON LT PACK CONTROL NO DEFECTS NOTED NO FURTHER ACTION REQUIRED AT THIS TIME IAW MM 21-62-00.
